# SDR CA100101001

- Difficulty date: December 27, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpit
- Part time: 22,367 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT WINDOW (SIDE) IN COCKPIT CRACKED WHILE DESENDING THROUGH 14,000 FEET.  MX R & R THE CAPTAINS SIDE WINDOW IAW THE AMM 56-12-01.
